ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Математическое моделирование складчатой β-структуры в коротких цепях

Адонц, В. Г. and Бирштейн, Т. М. and Ельяшевич, А. М. (1971) Математическое моделирование складчатой β-структуры в коротких цепях. ՀՍՍՀ ԳԱ Զեկույցներ, 53 (2). pp. 122-128.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1069Kb

Item Type:Article
Additional Information:Կարճ շղթաներում ծալքավոր β-կառուցվածքի մաթեմատիկական մոդելացումը։
Uncontrolled Keywords:Ադոնց Վ. Հ., Բիրշտեյն Տ. Մ., Ելյաշևիչ Ա. Մ.
Subjects:Q Science > QC Physics
?? QY ??
ID Code:2997
Deposited By:NAS Reports
Deposited On:14 May 2012 10:38
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page